# SDR USAA2012022800020

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 61,806 hours, 41,643 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 85061849
- Condition: Unserviceable
- Location: Cabin Pressure
- Part time: 59,293 hours, 40,858 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL290, CREW REPORTED THE CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN WAS ABOVE 10,000 FT.  CREW FOLLOWED QRH PROCEDURES AND CABIN KEPT CLIMBING.  AN EMERGENCY DESCENT WAS INITIATED TO 10,000 FT.  PRESSURIZATION WAS STILL ERRATIC IN MANUAL MODE.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A/C PRESSURIZATION T/S.  NO FAULTS FOUND.  REPLACED CABIN PRESSURE CONTROLLER AS PRECAUTIONARY PER AMM 21-31-00-702-001.  CHECKS OK.
